# SDR ASAA2025030556426

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,756 hours, 19,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DIRECTIONAL SIGN AT ROW 17 DEF FELL OFF. GROUNDED - YES. REPLACED EMERGENCY DIRECTIONAL SIGN LENS AT ROW 17 DEF. OPS NNL.
